# SDR COMA0560413

- Difficulty date: July 27, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 18,746 hours, 17,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BF10011101
- Condition: Malfunctioned
- Location: Row 8
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4954 - CABIN EMERGENCY LIGHTS FLICKER OFF AND ON.  REPLACED LIGHT ASSEMBLY AT ROW 8.
